# SDR SIMA20190308004

- Difficulty date: March 8, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 35,676 hours, 32,946 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL APU BLEED SOURCE TO PACKS HAS HINT OIL SMELL-C/A-PERFORMED ENG AND APU RUNS IAW ETN-EM-72-034. FOUND ENG 1 AND ENG 2 TO BE WORKING PROPERLY. APU IS SOURCE OF SMELL. DEFERRED APU AS PER MEL 49--1 (M) PROCEDURES C/W AUTH# 030270DM-C. FOLLOWED FIM TASK 21-20-00-810-803-A, NO EVIDENCE OF OIL LEAKS OF APU, ENG1 OR ENG2. PERFORMED OPC OF PACK SYSTEM IAW AMM 21-51-00, NO SMELL OF OIL. OPC GOOD MEL ITEM RESTORED.
